Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Milwaukee, WI

March 30, 2005Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 30, 2005, 7:10 PM CST for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 7:10 PM CST (01:10 UTC)
Expired
Mar 30, 2005, 8:21 PM CST
In force
71 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 310111
SVRMKX
WIC059-101-127-310215-
/O.NEW.KMKX.SV.W.0028.050331T0110Z-050331T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN
  RACINE COUNTY IN SOUTHEAST WISCONSIN
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 815 PM CST

* AT 705 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 18 MILES SOUTH OF WALWORTH...OR ABOUT NEAR
  MARENGO...AND MOVING NORTH AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FONTANA-ON-GENEVA LAKE AND WALWORTH AROUND 720 PM CST...
  LAKE GENEVA AND PELL LAKE AROUND 725 PM CST...
  ELKHORN AND CAMP LAKE AROUND 730 PM CST...

EXPECT LARGE HAIL AND DAMAGING WINDS...MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4227 8878 4216 8812 4283 8777 4283 8856

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 310115
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CST WED MAR 30 2005

WIC059-101-127-310215-
/O.CON.KMKX.SV.W.0028.000000T0000Z-050331T0215Z/
WALWORTH-RACINE-KENOSHA-
714 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR 
KENOSHA...RACINE AND WALWORTH COUNTIES...

AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 10 MILES SOUTH OF WALWORTH...OR ABOUT NEAR 
HARVARD...MOVING NORTHEAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE GENEVA...COMO...PELL LAKE AND WILLIAMS BAY BY 720 PM CST
  SPRING PRAIRIE...SPRINGFIELD AND BOHNERS LAKE BY 725 PM CST
  HONEY CREEK...BURLINGTON AND BROWNS LAKE BY 730 PM CST

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4227 8878 4216 8812 4283 8777 4283 8856

$$

WOOD
000 
WWUS53 KMKX 310212
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CST WED MAR 30 2005

WIC059-127-310220-
/O.CAN.KMKX.SV.W.0028.000000T0000Z-050331T0215Z/
WALWORTH-KENOSHA-
810 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA AND WALWORTH COUNTIES
IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING FOR KENOSHA AND WALWORTH 
COUNTIES HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING FOR KENOSHA AND WALWORTH COUNTIES HAS BEEN 
CANCELLED.

LAT...LON 4275 8799 4269 8783 4284 8778 4283 8820

$$

WIC101-310215-
/O.CON.KMKX.SV.W.0028.000000T0000Z-050331T0215Z/
RACINE-
810 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR 
RACINE COUNTY...

AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR WIND POINT...MOVING NORTHEAST AT 45 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4275 8799 4269 8783 4284 8778 4283 8820

$$

WOOD
000 
WWUS53 KMKX 310221
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CST WED MAR 30 2005

WIC101-310230-
/O.EXP.KMKX.SV.W.0028.000000T0000Z-050331T0215Z/
RACINE-
820 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY EXPIRED AT 815 
PM CST...

THE STORMS THAT PROMPTED THE WARNING FOR RACINE COUNTY HAVE MOVED 
OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR 
RACINE COUNTY HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4275 8799 4269 8783 4284 8778 4283 8820

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:30 PM CST, 4 hours 40 minutes earlier.

Area forecast discussion, Mar 30, 2:30 PM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CST WED MAR 30 2005

.DISCUSSION...FCST FOCUS ON SEVERE WEATHER POTENTIAL IN SHORT TERM.

CYCLONE APPARENT IN LATEST WATER VAPOR LOOPS OVER CENTRAL IOWA HAS
GENERATED AN ARC OF CONVECTION ACROSS NORTHERN/EASTERN IOWA AND
WESTERN ILLINOIS EARLY THIS AFTERNOON WITH AN ISOLATED CLUSTER NOW
OVER DANE & COLUMBIA COUNTIES. COLD AIR ADVECTION ASSOCIATED WITH A
NEGATIVELY TILTED VORTICITY MAXIMUM ALOFT...IN CONCERT WITH LOW-LEVEL
WARM ADVECTION...HAS AIDED IN STEEPENING LAPSE RATES SIGNIFICANTLY
AHEAD OF SURFACE FRONTAL BOUNDARY. PER LATEST SPC MESOANALYSIS...THE
LAPSE RATES IN THE 0-3KM AGL LAYER ARE BETWEEN 8 AND 9 C/KM. THIS
WILL BE SUPPORTIVE OF RAPID STORM GROWTH THROUGH THE AFTERNOON HOURS
IN THE WARM SECTOR. MIXED LAYER CAPE VALUES 500-1000 J/KG WILL
PERSIST THROUGH THE EARLY EVENING HOURS IMMEDIATELY IN ADVANCE OF THE
FRONTAL BOUNDARY WITH DEEP LAYER SHEAR VALUES OF APPROXIMATELY 35-45
KNOTS IN THE WESTERN CWA AND 45-55 KNOTS IN THE EASTERN CWA...WHERE
THE UPPER LEVEL JET WILL BE POSITIONED. AS A RESULT CONDITIONS WILL
CONTINUE TO BE SUPPORTIVE OF SEVERE WEATHER THROUGH 01-02 UTC WHEN
STORMS ARE EXPECTED TO MOVE OUT OF THE AREA. THUS FAR LARGE HAIL HAS
BEEN THE PRIMARY THREAT WITH THE STORMS ALTHOUGH DAMAGING WINDS WILL
BECOME POSSIBLE PARTICULARLY WITH EVOLUTION OF MULTICELLULAR STORMS
AND A WELL MIXED SUB-CLOUD LAYER. STRONG TO SEVERE WIND REPORTS ARE
ALREADY FILTERING IN FROM IOWA. ISOLATED TORNADOES CANNOT BE RULED
OUT GIVEN STRONG BACKED SURFACE FLOW AND 0-3KM AGL HELICITIES OF 150-
200 M**2/S**2 BUT HIGHER LCLS MAY BE A NEGATING FACTOR.

THE LOW WILL EXIT OUT OF NORTH-CENTRAL WISCONSIN INTO EASTERN LAKE
SUPERIOR OVERNIGHT INTO THURSDAY MORNING. A TIGHTENING PRESSURE
GRADIENT BEHIND THE LOW WILL PRODUCE GUSTY WINDS IN THAT PERIOD...
POSSIBLY INTO THE 35-40 MPH RANGE...MAINLY IN THE EASTERN HALF OF
THE AREA. SHOWERS WILL BECOME LESS NUMEROUS WITH TIME IN WRAPAROUND
HIGH RH PLUME AND END FROM WEST TO EAST THURSDAY AFTERNOON.

COOLER TEMPERATURES WILL FILTER INTO THE AREA FOR THURSDAY AND
FRIDAY ON NORTHERLY WINDS BEFORE ANOTHER WARMUP THIS WEEKEND INTO
EARLY NEXT WEEK. TROUGHINESS OVER THE WESTERN CONUS MONDAY WITH
BROAD RIDGING OVER THE EAST WILL ALLOW FOR WARM AND MOIST AIR TO
MAKE A RETURN NORTHWARD OVER THE MISSISSIPPI RIVER VALLEY. ANOTHER
LOW PRESSURE SYSTEM WILL APPROACH LATE MONDAY THROUGH WEDNESDAY AND
SHOULD PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 106 UNTIL 8 PM CST
FOR WIZ046-047-051-056>058-062>064-067>069.

EISE
Hazardous weather outlook, Mar 30, 3:00 PM CST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST WED MAR 30 2005

WIZ046-047-051-052-056>060-062>072-311100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
300 PM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE REST OF
THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL AND SOUTHEAST
WISCONSIN. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS
OF 65 MPH...LARGE HAIL COVERING THE GROUND UP TO 2 INCHES IN
DIAMETER...AND ISOLATED TORNADOES.

SEVERE THUNDERSTORMS WILL SHOULD COME TO AN END ALONG AND WEST OF
INTERSTATE 90 BY 800 PM CST. AREAS EAST OF INTERSTATE 90 INCLUDING
THE LAKE MICHIGAN WATERS SHOULD SEE THE SEVERE WEATHER GRADUALLY END
BETWEEN 1000 AND 1100 PM CST.

WARM AND MOIST UNSTABLE AIR COMBINED WITH STRONG WINDS AT UPPER
LEVELS...AND A POTENT SURFACE LOW MOVING FROM NORTHEAST IOWA INTO
WESTERN WISCONSIN...WILL PRODUCE SEVERE WEATHER AND STRONG SURFACE
WINDS THROUGH THE EVENING HOURS ACROSS SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THIS AFTERNOON AND
EVENING.

EISE

In the hours before

Local storm report, Mar 30, 5:12 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
512 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FUNNEL CLOUD     LOWELL                  43.34N 88.82W
03/30/2005                   DODGE              WI   TRAINED SPOTTER

            SEVERAL FUNNEL CLOUDS SIGHTED JUST EAST OF LOWELL.

0448 PM     FUNNEL CLOUD     2 S KEWASKUM            43.49N 88.23W
03/30/2005                   WASHINGTON         WI   TRAINED SPOTTER

            OBSERVER SIGHTED FUNNEL CLOUDS TO THE WEST FROM HIS
            POSITION.

0453 PM     HAIL             8 S MOUNT HOREB         42.89N 89.73W
03/30/2005  0.75 INCH        DANE               WI   TRAINED SPOTTER

            MARBLE TO PENNY SIZE HAIL.

&&

BHAHN/GDAVIS
Special weather statement, Mar 30, 5:46 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310030-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
546 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN
AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8
PM.

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS
WILL AFFECT NORTHERN FOND DU LAC COUNTY...SHEBOYGAN COUNTY AND
OZAUKEE COUNTY THROUGH AT LEAST 7 PM. THESE STORMS WILL BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS AT TIMES.

THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE
ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING
Local storm report, Mar 30, 5:56 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
556 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     5 N SLINGER             43.40N 88.29W
03/30/2005                   WASHINGTON         WI   FIRE DEPT/RESCUE

            TWO FARM BUILDINGS TOTALLY DEMOLISHED. TWO FARM BUILDINGS
            PARTIALLY DAMAGED. AT 5115 HWY. 83 IN SAINT LAWRENCE.

&&

GDAVIS
Special weather statement, Mar 30, 6:05 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
605 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN
AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8
PM.

CLUSTER OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS WILL
AFFECT DANE...JEFFERSON...GREEN AND ROCK COUNTIES THROUGH AT LEAST 730
PM. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
AT TIMES.

THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE
ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING
Local storm report, Mar 30, 6:30 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
630 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     9 NE SUN PRAIRIE        43.28N 89.11W
03/30/2005                   DANE               WI   LAW ENFORCEMENT

            2 BARNS DAMAGED AT INTERSECTION OF HWY 89 AND MUELLER
            ROAD.

&&

GDAVIS
Special weather statement, Mar 30, 6:50 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
650 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 CANCELLED FOR FOND DU LAC...GREEN
LAKE...MARQUETTE...COLUMBIA...SAUK...IOWA...LAFAYETTE AND GREEN
COUNTIES.

...TORNADO WATCH NUMBER 106 REMAINS IN EFFECT FOR
DODGE...JEFFERSON...DANE AND ROCK COUNTIES UNTIL 8 PM.

A LINE OF THUNDERSTORMS OVER EASTERN COLUMBIA AND EASTERN DANE
COUNTIES WILL MOVE EAST AND REACH A LINE FROM ROSENDALE IN FOND DU
LAC COUNTY TO JUNEAU IN DODGE COUNTY AROUND 730 PM. PEA SIZE HAIL
AND GUSTY WINDS TO 40 MPH MAY ACCOMPANY THESE STORMS.

OTHER SHOWERS AND STORMS WILL MOVE INTO KENOSHA AND RACINE COUNTIES
AFTER 7 PM AND LAST THROUGH 9 PM. PEA SIZE HAIL AND GUSTY WINDS TO
40 MPH MAY ALSO BE POSSIBLE WITH THESE STORMS.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:21 PM CSTSpecial Marine WarningMKX54 min
Mar 30, 7:16 PM CSTSpecial Marine WarningMKX89 min
Mar 30, 7:20 PM CSTSevere Thunderstorm WarningMKXMilwaukee, Waukesha59 min
Mar 30, 8:35 PM CSTSpecial Marine WarningMKX85 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.